Funktsional'nyi Analiz i ego Prilozheniya
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 4, Pages 37–52 (Mi faa1745)  

This article is cited in 20 scientific papers (total in 20 papers)

Variational methods and periodic solutions of Kirchhoff-type equations. II

S. P. Novikov

Full text: PDF file (2096 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:4, 263–274

Bibliographic databases:

UDC: 517.9
Received: 15.01.1981

Citation: S. P. Novikov, “Variational methods and periodic solutions of Kirchhoff-type equations. II”, Funktsional. Anal. i Prilozhen., 15:4 (1981), 37–52; Funct. Anal. Appl., 15:4 (1981), 263–274

Citation in format AMSBIB
\by S.~P.~Novikov
\paper Variational methods and periodic solutions of Kirchhoff-type equations. II
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 4
\pages 37--52
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 4
\pages 263--274

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. P. Novikov, I. Shmel'tser, “Periodic solutions of Kirchhoff's equations for the free motion of a rigid body in a fluid and the extended theory of Lyusternik–Shnirel'man–Morse (LSM). I”, Funct. Anal. Appl., 15:3 (1981), 197–207  mathnet  crossref  mathscinet  isi
    2. S. P. Novikov, “The Hamiltonian formalism and a many-valued analogue of Morse theory”, Russian Math. Surveys, 37:5 (1982), 1–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. I. Bogoyavlenskii, “Integrable Euler equations on Lie algebras arising in problems of mathematical physics”, Math. USSR-Izv., 25:2 (1985), 207–257  mathnet  crossref  mathscinet  zmath
    5. V. V. Kozlov, “Calculus of variations in the large and classical mechanics”, Russian Math. Surveys, 40:2 (1985), 37–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. G. Bar'yakhtar, I. A. Leonov, T. K. Soboleva, “On the theory of periodic solutions of the stationary Landau–Lifshitz equation”, Theoret. and Math. Phys., 69:1 (1986), 1063–1065  mathnet  crossref  mathscinet  isi
    7. A. T. Fomenko, “The topology of surfaces of constant energy in integrable Hamiltonian systems, and obstructions to integrability”, Math. USSR-Izv., 29:3 (1987), 629–658  mathnet  crossref  mathscinet  zmath
    8. A. T. Fomenko, H. Zieschang, “On typical topological properties of integrable Hamiltonian systems”, Math. USSR-Izv., 32:2 (1989), 385–412  mathnet  crossref  mathscinet  zmath
    9. S. V. Matveev, A. T. Fomenko, V. V. Sharko, “Round Morse functions and isoenergy surfaces of integrable Hamiltonian systems”, Math. USSR-Sb., 63:2 (1989), 319–336  mathnet  crossref  mathscinet  zmath
    10. A. T. Fomenko, “The symplectic topology of completely integrable Hamiltonian systems”, Russian Math. Surveys, 44:1 (1989), 181–219  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. A. T. Fomenko, H. Zieschang, “A topological invariant and a criterion for the equivalence of integrable Hamiltonian systems with two degrees of freedom”, Math. USSR-Izv., 36:3 (1991), 567–596  mathnet  crossref  mathscinet  zmath  adsnasa
    12. I. A. Taimanov, “Nonselfintersecting closed extremals of multivalued or not everywhere positive functionals”, Math. USSR-Izv., 38:2 (1992), 359–374  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. O. I. Bogoyavlenskii, “Euler equations on finite-dimensional Lie coalgebras, arising in problems of mathematical physics”, Russian Math. Surveys, 47:1 (1992), 117–189  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. I. A. Taimanov, “Closed extremals on two-dimensional manifolds”, Russian Math. Surveys, 47:2 (1992), 163–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. A. V. Bolsinov, V. V. Kozlov, A. T. Fomenko, “The Maupertuis principle and geodesic flows on the sphere arising from integrable cases in the dynamics of a rigid body”, Russian Math. Surveys, 50:3 (1995), 473–501  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    16. E. I. Yakovlev, “Bundles and Geometric Structures Associated With Gyroscopic Systems”, Journal of Mathematical Sciences, 153:6 (2008), 828–855  mathnet  crossref  mathscinet  zmath  elib
    17. M. Farber, D. Schütz, “Closed 1-forms in topology and dynamics”, Russian Math. Surveys, 63:6 (2008), 1079–1139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. Iskander A. Taimanov, “On an Integrable Magnetic Geodesic Flow on the Two-torus”, Regul. Chaotic Dyn., 20:6 (2015), 667–678  mathnet  crossref  mathscinet  adsnasa
    19. Borisov A. Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
    20. I. Yu. Polekhin, “Remarks on Forced Oscillations in Some Systems with Gyroscopic Forces”, Rus. J. Nonlin. Dyn., 16:2 (2020), 343–353  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:706
    Full text:169
    First page:6

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021